Article

Acta Mathematica Hungarica

, Volume 117, Issue 4, pp 335-340

Note on generalized open sets

  • P. SivagamiAffiliated withDepartment of Mathematics, Kamaraj CollegeDepartment of Computer Applications, D.J. Academy for Managerial Excellence Email author 
  • , D. SivarajAffiliated withDepartment of Mathematics, Aditanar CollegeDepartment of Computer Applications, D.J. Academy for Managerial Excellence

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Characterizations of γ-open sets and locally γ-regular sets are given. We generalize some already established results and answer an open question by giving a characterization to γ-quasi-open sets.

Key words and phrases

γ-open set γ-regular set γ-rare set locally γ-regular set γ-quasi-open set

2000 Mathematics Subject Classification

54A05